# SDR 9700809758

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BOTH PACKS SHUT DOWN AND AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE ASSIGNED MEL 21-5A.
